zbMATH — the first resource for mathematics

De Rham-Hodge theory for Riemannian foliations. (English) Zbl 0637.53043
Let M be a compact orientable manifold, F be a transversely oriented Riemannian foliation of M and \(g_ M\) be a bundle-like metric on M. \((\Omega^._ B,d_ B)\) denotes the complex of basic forms. The usual global scalar product on forms restricts on \(\Omega^._ B\) to a scalar product. The adjoint \(\delta_ B\) of \(d_ B\) and the Laplacian \(\Delta_ B=\delta_ Bd_ B+d_ B\delta_ B\) are therefore defined. Let \(H^ r_ B\) denote the kernel of \(\Delta_ B\) on \(\Omega^ r_ B\). The authors prove that there is a decomposition into mutually orthogonal subspaces \[ \Omega^ r_ B=im d_ B\oplus im \delta_ B\oplus H^ r_ B \] with finite-dimensional \(H^ r_ B\).
Reviewer: A.Piatkowski

53C12 Foliations (differential geometric aspects)
58A14 Hodge theory in global analysis
57R30 Foliations in differential topology; geometric theory
Full Text: DOI EuDML
[1] Alaoui, A., Hector, G.: Decomposition de Hodge sur l’espace des feuilles d’un feuilletage riemannien. C.R. Acad. Sci. Paris298, 289-292 (1984) · Zbl 0569.57015
[2] Alaoui, A., Hector, G.: Décomposition de Hodge basique pour un feuilletage riemannien. Ann. Inst. Fourier36, 207-227 (1986) · Zbl 0586.57015
[3] Alaoui, A., Sergiescu, V., Hector, G.: La cohomologie basique d’un feuilletage riemannien est de dimension finie. Math. Z.188, 593-599 (1985) · Zbl 0543.57017 · doi:10.1007/BF01161658
[4] Eells, J.: Elliptic operators on manifolds. Compl. Anal. Appl. (Trieste)1, 95-152 (1975)
[5] Kamber, F., Ruh, E., Tondeur, Ph.: Almost transversally symmetric foliations. Proc. of the II. Intern. Symp. on Differential Geometry, Peniscola (1985). Lect. Notes Math. 1209, pp. 184-189, Berlin, Heidelberg, New York: Springer 1986 · Zbl 0607.53018
[6] Kamber, F., Ruh, E., tondeur, Ph.: Comparing Riemannian foliations with transversaily symmetric foliations (to appear) · Zbl 0607.53018
[7] Kamber, F., Tondeur, Ph.: Foliated bundles and characteristic classes. Lect. Notes Math. 493, pp. 1-208. Berlin, Heidelberg, New York: Springer 1975 · Zbl 0308.57011
[8] Kamber, F., Tondeur, Ph.: Harmonic Foliations, Proc. NSF Conference on Harmonic Maps, Tulane University (1980). Lect. Notes Math. 949, pp. 87-121, Berlin, Heidelberg, New York: Springer 1982 · Zbl 0566.53036
[9] Kamber, F., Tondeur, Ph.: Dualité de Poincaré pour les feuilletages harmoniques. C.R. Acad. Sci. Paris294, 357-359 (1982) · Zbl 0517.58030
[10] Kamber, F., Tondeur, Ph.: Duality for Riemannian foliations. Proc. Symp. Pure Math.40, 609-618 (1983) · Zbl 0523.57019
[11] Kamber, F., Tondeur, Ph.: Foliations and metrics. Proc of the 1981-82 year in differential geometry, University of Maryland. Progr. Math.32, 103-152 (1983)
[12] Kamber, F., Tondeur, Ph.: Duality theorems for foliations. Astérisque116, 108-116 (1984)
[13] Molino, P.: Feuilletages riemanniens sur les variétés compactes. C.R. Acad. Sci. Paris289, 421-423 (1982) · Zbl 0447.57018
[14] Molino, P.: Géométrie globale des feuilletages Riemanniens. Proc. K. Ned. Akad. Ser. A85, 45-76 (1982) · Zbl 0516.57016
[15] Reinhart, B.: Foliated manifolds with bundle-like metrics. Ann. Math.69, 119-132 (1959) · Zbl 0122.16604 · doi:10.2307/1970097
[16] Rummler, H.: Quelques notions simples en géométrie riemannienne et leurs applications aux feuilletages compacts. Comment. Math. Helv.54, 224-239 (1979) · Zbl 0409.57026 · doi:10.1007/BF02566270
[17] Warner, F.: Foundations of differentiable manifolds and Lie groups. Berlin, Heidelberg, New York: Springer 1983 · Zbl 0516.58001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.